# SDR DL75K050763

- Difficulty date: December 4, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 65,201 hours, 32,959 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480119
- Part serial: TX0053R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT 1L WINDOW CRACKED AT FL 21000 AT 300 KTS.  REPLACED CAPT 1L WINDOW AND WINDOW HEAT CONTROLLER.
